# SDR DL76L040936

- Difficulty date: September 24, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 33,729 hours, 5,323 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Contaminated
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASSY LIGHT AFTER TAKEOFF.  ATB INTO ATL.  FOUND SENSORS CONTAMINATED WITH GREASE.
